# SDR FDEA201101190299

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500071
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT STA 1400, S25L, LT FRAME REPAIRED IAW SRM 53-00-07, FIG 201   DETAIL III, REPAIR 5, REV 101.(N00669).  REQUIRE ENGINEER LOADING ANALYSIS.  REPAIR CARRIED OUT IAW EA F-5310-145326, BS 1320, S26L; BS 1340, 26L; BS 1360, S26L AND BS 1400, S25L.  REPAIR IS CLASSIFIED AS MAJOR.
